MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD MaxZero Needleless Connector; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD MaxZero Needleless Connector; Intravascular administration set
Catalog Number MZ5310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero needless connector was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that pt.Came in with the max zero caps on port line - when flushing blood and saline came out of port getting the pt.Soaked.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD MaxZero Needleless Connector
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50266281
Report Number9616066-2026-02049
Device Sequence Number18788580
Product Code FPA
UDI-Device Identifier10885403242090
UDI-Public(01)10885403242090
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5310
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/16/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown